0
TECHNICAL PAPERS

Anisotropic Elastic Materials With a Parabolic or Hyperbolic Boundary: A Classical Problem Revisited

[+] Author and Article Information
T. C. T. Ting

Department of Civil and Materials Engineering, University of Illinois at Chicago, 842 West Taylor Street (M/C 246), Chicago, IL 60607-7023

Y. Hu

Department of Mechanics, Huazhong University of Science and Technology, Wuhan 430074, China

H. O. K. Kirchner

Institut de Science des Materiaux, bat. 413 Universite Paris Sud, F91405 Orsay Cedex, France

J. Appl. Mech 68(4), 537-542 (Jan 02, 2001) (6 pages) doi:10.1115/1.1381393 History: Received August 29, 2000; Revised January 02, 2001
Copyright © 2001 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Mapping of a parabola (drawn for Re p > 0); (a) the (x1,x2)-plane, (b) the ζ-plane
Grahic Jump Location
Mapping of a hyperbola (drawn for Re p > 0); (a) the (x1,x2)-plane, (b) the ζ-plane

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In